# SDR GAIA00506

- Difficulty date: August 23, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 2612 · Fire Detection
- Part: Grommet
- Condition: Failed
- Location: Airstair Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLT 2023 - ABQ-PHX - LEFT BLEED AIR TRIP.  AFTER RESET RIGHT BLEED AIR TRIP AND AFTER RESET, LOWER AFT BODY OVERHEAT AND ANOTHER LEFT BLEED TRIP.  NO RESET ATTEMPT.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN PHX.  REPLACED A GROMMET ON LEFT SIDE AFT AIRSTAIR FIRE LOOP.  GROUND RAN AIRCRAFT 35 MINUTES WITH BOTH PACKS ON AT DIFFERENCE TEMPERATURES SATISFACTORILY.  NO BLEEDS TRIPS ON LEFT AND RIGHT SIDES.  RAN AIRCRAFT 20 MINUTES AT 80 PERCENT N-1.  DIFFERENT TEMPS.  COULD NOT DUPLICATE BLEED TRIPS.  AIRCRAFT RETURNED TO SERVICE.  (M)
